# SDR SWAA2020031642511

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 43,872 hours, 26,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EXIT DOOR LIGHT NOT ATTACHED.         ADJUSTED RT SIDE EXIT DOOR LIGHT COVER IAW SIP. OPS OK
